# SDR YV3R2019030500040

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: General aviation
- Aircraft: N423LC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14069
- Aircraft time: 152 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Sending Unit
- Part number: D2522
- Part serial: REVF
- Condition: Leaking
- Location: Fuel System
- Part time: 152 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FUEL SENDER CENTER STUD LEAKING.
